# SDR USAA970130

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 1016
- Part time: 19,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH BY 2 INCH CORRODED NUT PLATE BEAM HOLES BS 1016 BL 0 TO RBL 29 INCH T-CAP.  REMOVED CORRODED AREA, INSTALLED REPAIR PARTS COMPLETED REPAIR.  REPAIR PER T/R 53-10-01A.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
